# SDR 29GA2015011100001

- Difficulty date: January 11, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 32,607 hours, 36,758 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 06851055
- Part serial: 523250
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN ACCUMULATOR PRESSURE DROPPED TO ZERO IN FLIGHT.  REPLACED MAIN EMERGENCY HYDRAULIC DUAL PRESSURE INDICATOR, OPS CHECKED GOOD.
